Hi - i just started taking celebrex last week. i...Hi - I just started taking Celebrex last week. I started having chest pains in my left side 4 nights ago and have had them every night. I'm really sad about it because I've seen a little relief from pain. Does anyone know how serious this is? I read that there's a higher occurrence in those who have taken it for less than a month. I'm sadly going to stop using it until I can talk to my doctor. I appreciate any input anyone has. Add comment
- Hi, I am 83 and have been on Lisinopril Hctz for over 20 years with no side effects. My B/P suddenly elevated end of June and doctor ordered Amlodipine 2.5mg H.S.( bedtime) At first there were no side effects but on the second or third week my ankles and legs became very swollen, I also...
- What is the solution to chest pain and breathing problem after taking tumeric
- I’ve been on 30mg Mirtazapine for 28 days and have started developing chest pain. Not sure if it’s from anxiety or what.
- have been taking Celebrex for about 3 weeks and my nose gets more stuffy by the day. Any suggestions?
- Hi I jackie and have been taking. Victoza for about three weeks
Related support groups
- Support group for people who take Celebrex and have Chest Pain (1 member)
- Support group for people who have Chest Pain (351 members)
- Support group for people who take Celebrex (211 members)